# SDR 98ZZZX1276

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108EB
- Make and model: Beech B100
- Aircraft serial: BE108
- Engine: Garrtt TPE3316
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Rt Engine
- Part time: 5,418 hours
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: A, H

## Discrepancy

RIGHT ENGINE INSTALLATION AFTER REPAIRS FOR BIRD INGESTION AND COMPLETION OF HSI.  AIRCRAFT WAS ON A FLIGHT CHECK FOR THE REQUIRED IN-FLIGHT NTS CHECK.  ENG WAS SHUT DOWN AND ON RESTART, SPOOLED TO ABOUT 20 PERCENT WHEN ENG SEIZED.  (SEIZURE APPEARS TO BE FROM INTERNAL SHAFT WARPAGE).  DURING ATTEMPTED RESTART WHEN ENG SEIZED, THE LOAD ON STARTER WENT EXCESSIVE AND CAUSED STARTER TO OVERHEAT (LIGHT SMOKE FROM RT SIDE, NO FIRE) AND THE 325 RT BUSS CURRENT LIMITER BLEW.  THE BLOWN CURRENT LIMITER SHUT DOWN ALL ELECTRICAL POWER TO THE RT SIDE.  A SAFE LANDING WAS MADE AND UPON LT ENGINE SHUT DOWN, LT 325 CURRENT LIMITER BLEW.  AIRCRAFT TOWED BACK TO MAINTENANCE HANGAR.  REPORT IN C/W FAR 135.415 REQUIREMENT.
